Generalization of a theorem of Alexandroff arid Urysohn

Fodor, Géza: Generalization of a theorem of Alexandroff arid Urysohn. In: Acta scientiarum mathematicarum, (16) 3-4. pp. 204-206. (1955)

[img]
Preview
Cikk, tanulmány, mű
math_016_fasc_003_004_204-206.pdf

Download (612kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 204-206
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Aleksandrov Pavel Sergeevič, Uryson Pavel Samuilovič, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 206. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13782

Actions (login required)

View Item View Item